- 02-15-2008, 02:10 PM
ive been on Jungle warfare for about a week and have noticed hair thinning right in the front. This is not a good thing. So, do i have to stop the cycle? or can i just add some hair loss supps and continue? ive got norizo 2% shampoo i use like 3times a week. if i added some rogine or toco-8 would that be good.
on my dads side everyone has no hair problems, however im not shure about my moms side.
- 02-15-2008, 02:13 PM
Not so sure about JW's impact, but if your mom's side has hair problems, theres a good chance you do to. Genes are inherited from the mom.
- 02-15-2008, 03:14 PM
JW makes me shed also! Haven't really tried any fixes for it though! Usually comes back after I stop taking the product that is making it fall out.
02-15-2008, 03:28 PM
Maybe the fact that JW has a low dose steroid in it is the reason for the shedding.
JW = DMT
02-15-2008, 03:35 PM
DMT and heart mass
"Jungle Warefare's ADED is 6-dehydromethyltestosterone
The steroid you are referencing is 3-desoxymethyltestosterone."
02-15-2008, 03:37 PM
02-15-2008, 03:48 PM
02-16-2008, 01:00 PM
if i start to take some hairloss supps, can i contuine my cycle?
Similar Forum Threads
- By houseman in forum Exercise ScienceReplies: 6Last Post: 01-28-2005, 10:41 PM
- By Romac in forum PicsReplies: 54Last Post: 01-09-2005, 01:49 PM
- By Izzman in forum General ChatReplies: 5Last Post: 08-18-2004, 01:19 PM
- By Izzman in forum AnabolicsReplies: 5Last Post: 08-02-2004, 06:50 PM
- By conversekidz in forum AnabolicsReplies: 1Last Post: 05-28-2003, 06:46 AM